Research ArticleOpen accessPhrase in the titleSome Properties of Certain Subclass of Meromorphically Multivalent Functions Defined By Linear OperatorF. Ghanim, M. DarusJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,342 accessesView PDFCite
29 articles for “Linear operator”
Set a search alertResearch ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,406 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,885 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn a Univalent Class Involving Differential Subordinations with ApplicationsR. W. Ibrahim, M. DarusJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,532 accessesView PDFCite
Research ArticleOpen accessIn the abstractq-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García RaveloJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 15 Sep 2023 · 5,191 accessesView PDFCite
EditorialOpen accessIn the abstractChlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple SequencesAyhan Esi, Subramanian Nagarajan, Kemal OzdemirJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 5 Jul 2022 · 6,322 accessesView PDFCite
Research ArticleOpen accessIn the abstractPositive Solutions for Some Weighted Elliptic ProblemsHanadi ZahedJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Jul 2020 · 6,115 accessesView PDFCite
Research ArticleOpen accessIn the abstractPerformance Analysis of LDA, AdaBoost and Ensemble Bag Classifiers for Automatically Recognizing Nine Common Facial ExpressionsM.D. Sumithra, M. Abdul RahimanJournal of Computer Science, Vol. 14, Issue 9 · 27 Sep 2018 · 7,787 accessesView PDFCite